Pollenase Allergy and Hayfever Relief Tablets, 14 Tablets

For effective relief from all types of allergies, hayfever

Once a day dosage

Suitable for Adults and Children over 6 years

Active Ingredient: Cetirizine 10mg


Relief symptoms of hayfever and other allergic conditions.


£1.99

Compare
Relief symptoms of hayfever and other allergic conditions.

Pollenase Allergy and Hayfever Relief Tablets, 14 Tablets

Do you suffer from allergies? Pollenase allergy and hayfever relief tablets are a great option for treatment. These tablets contain the active ingredient cetirizine hydrochloride, which helps to relieve symptoms caused by hayfever and other allergic conditions. If you’re looking for a trusted and effective solution, Pollenase may be right for you.

Pollenase allergy and hayfever relief tablets provide fast, effective relief from the symptoms of hay fever and other allergic conditions. The active ingredient, cetirizine hydrochloride, is a antihistamine that helps to reduce inflammation and swelling in the nasal passages, which can lead to reduced symptoms such as sneezing, runny nose and itchy eyes. Pollenase allergy tablets are available without prescription and can be taken whenever you need them to help get your life back on track.

Can someone who is pregnant or breastfeeding use Pollenase Allergy and Hayfever Relief Tablets?

If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor for advice before taking this medicine.

Allergy & Hayfever Relief Tablets should be avoided in pregnant women. Accidental use of the drug by a pregnant woman should not produce any harmful effects on the foetus. Nevertheless the medicine should only be administered if necessary and after medical advice.

Cetirizine passes into breast milk. Therefore you should not take Allergy & Hayfever Relief Tablets during breast-feeding unless you have consulted a doctor.

Pollenase Allergy and Hayfever Relief Tablets Reviews

After using Pollenase Allergy and Hayfever Relief Tablets, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.

What is the price of  Pollenase Allergy and Hayfever Relief Tablets?

The price of Pollenase Allergy and Hayfever Relief Tablets is £1.99

Where can you buy Pollenase Allergy and Hayfever Relief Tablets?

You can buy Pollenase Allergy and Hayfever Relief Tablets at Dock Pharmacy Essex UK, UK Online Pharmacy.

Can you buy Pollenase Allergy and Hayfever Relief Tablets Over the counter?

Pollenase Allergy and Hayfever Relief Tablets is available to buy over the counter.

Brand

Pollenase

How To Use

How To Use Pollenase Allergy and Hayfever Relief Tablets

Always take this medicine exactly as described in this leaflet or as you doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.

Take the tablet with a glass of water. Do not take more than one tablet each day. If you do not feel better within a few days, consult your doctor.

Children aged 6 to 12 years: Half a tablet twice a day.

Adults and children aged 12 years and over: The recommended dose is 10 mg once daily as one tablet daily. If the tablets make you feel drowsy or dizzy, taking half a tablet twice a day may be better than taking one table once a day.

Allergy & Hayfever Relief Tablets are not suitable for children under 6.

Patients with renal impairment: Patients with moderate renal impairment are recommended to take 5 mg once daily. If you have kidney problems (or liver and kidney problems together) please contact your doctor or pharmacist who may adjust the dose accordingly.

If your child suffers from kidney disease. please contact your doctor or pharmacist who may adjust the dose according to your child’s needs.

Duration of treatment

The duration of the treatment depends on the type, duration and course of your complaints. Please ask your doctor or pharmacist for advice.

If you take more than you should

If you accidentally take too much medicine, contact your doctor or nearest casualty department at once.

After an overdose, the side effects described below may occur with increased intensity. Adverse effects such as confusion, diarrhoea, dizziness, tiredness, headache, ailing, dilating of pupil, itching, restlessness, sedation, somnolence, stupor, abnormal rapid heart rate, tremors and urinary retention have been reported.

If you forget to take Allergy & Hayfever Relief Tablets

Do not take a double dose to make up for a forgotten tablet. If you forget to take a tablet, you should take one as soon as you remember, but wait at least 24 hours before taking your next tablet.

If you stop taking Allergy & Hayfever Relief Tablets

Rarely pruritus (intense itching) and/or urticaria may return if you stop taking Allergy & Hayfever Relief Tablets.

If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

Product Details

Product Information of Pollenase Allergy and Hayfever Relief Tablets

Do not take Allergy & Hayfever Relief Tablets if you:

  • are allergic to cetirizine hydrochloride or to any of the ingredients listed in section 6, to hydroxyzine or to any piperazine derivatives (closely related active substances of other medicines)
  • suffer from severe kidney failure (creatinine clearance less than 10ml/min).

Warnings and precautions

Talk to your doctor or pharmacist before taking Allergy & Hayfever Relief Tablets.

  • If you are a patient with renal insufficiency, please ask your doctor for advice; if necessary you will take a lower dose. The new dose will be determined by your doctor.
  • If you have problems passing urine (eg: spinal cord problems or prostate or bladder problems) as cetirizine increases the risk of urinary retention.
  • If you suffer from epilepsy or are at risk of convulsions, you should ask your pharmacist for advice.

Children and Allergy & Hayfever Relief Tablets

The use of this medicine is not recommended in children aged less than 6 years since this formulation does not allow for appropriate dose adaptation.

Other medicines and Allergy & Hayfever Relief Tablets

Tell your doctor or a pharmacist if you are taking, have recently taken or might take any other medicines.

Allergy & Hayfever Relief Tablets with food and drink and alcohol

Food does not affect absorption of this medicine.

Avoid alcohol while you are taking this medicine.

Pregnancy and breast-feeding

If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor for advice before taking this medicine.

Allergy & Hayfever Relief Tablets should be avoided in pregnant women. Accidental use of the drug by a pregnant woman should not produce any harmful effects on the foetus. Nevertheless the medicine should only be administered if necessary and after medical advice.

Cetirizine passes into breast milk. Therefore you should not take Allergy & Hayfever Relief Tablets during breast-feeding unless you have consulted a doctor.

Allergy Testing

If you are due to have an allergy test, ask your doctor if you should stop taking Allergy & Hayfever Relief Tablets for several days before testing. This medicine may affect your allergy test results.

Driving and using machines

Clinical studies have produced no evidence of impaired attention, alertness and driving capabilities after taking Allergy & Hayfever Relief Tablets at the recommended dose. You should closely observe your response to the drug after you have taken Allergy & Hayfever Relief Tablets if you are intending to drive, engage in potentially hazardous activities or operate machinery. You should not exceed the recommended dose.

Allergy & Hayfever Relief Tablets contain lactose

If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking these tablets.

Side Effects

Side Effects of Pollenase Allergy and Hayfever Relief Tablets

 Possible side effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.

The following side effects are very rare, but you must stop taking the tablets and speak to your doctor straight away if you notice these symptoms:

  • A severe allergic reaction including rash, itchiness and fever, swollen throat, face, eyelids or lips. This reaction may start soon after you first take the medicine or it might start later.

Common side effects (may affect up to 1 in 10 patients)

  • Somnolence (sleepiness)
  • Headache
  • Dry mouth
  • Nausea
  • Fatigue
  • Dizziness
  • Diarrhoea
  • Pharyngitis, cold like symptoms of the nose (children only).

Uncommon side effects (may affect up to 1 in 100 patients)

  • Agitation
  • Abdominal pain
  • Pruritus (itchy skin), rash
  • Asthenia (extreme fatigue), malaise
  • Paraesthesia (abnormal feelings of the skin).

Rare side effects (may affect up to 1 in 1000 patients)

  • Allergic reactions, some severe (very rare)
  • Depression, agression, confusion, hallucination (hearing or seeing things), insomnia
  • Convulsions
  • Fast heart beat
  • Abnormal liver function test results (your doctor will know what to do)
  • Urticaria (hives)
  • Oedema (generalised swelling due to water retention)
  • Weight increased.

Very rare side effects (may affect up to 1 in 10,000 patients)

  • Thrombocytopenia (low levels of blood platelets)
  • Blurred vision, difficulty focussing, oculogyration (eyes having uncontrolled circular movements)
  • Dysgeusia (altered taste)
  • Tics (habit spasms)
  • Syncope, involuntary movements and/or jerking of the limbs (dyskinesia), tremor
  • Muscle spasms in the neck and shoulders
  • Angioedema (serious allergic reaction which causes swelling of the face or throat), fixed drug eruption
  • Bed wetting, pain and/or difficulty passing water.

Not known side effects (frequency cannot be estimated from the available data)

  • Increased appetite
  • Suicidal ideation (recurring thoughts of or preoccupation with suicide), nightmares
  • Vertigo sensation of rotation or movement)
  • Urinary retention (inability to completely empty the bladder)
  • Memory loss and/or impairment
  • Pruritus (intense itching) and/or urticaria upon discontinuation
  • Joint pain
  • Rash with blisters containing pus.

Reporting of side effects

If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store.

By reporting side effects you can help provide more information on the safety of this medicine.

Ingredients

Ingredients of Pollenase Allergy and Hayfever Relief Tablets

Each tablet contains 10mg of cetirizine hydrochloride (the active ingredient).

They also contain: lactose, microcrystalline cellulose, maize starch, colloidal anhydrous silica, magnesium stearate, talc, hypromellose, titanium dioxide (E171), macrogol 4000 and sodium citrate.

 

How to Store

How to Store Pollenase Allergy and Hayfever Relief Tablets

Keep this medicine out of the sight and reach of children. Do not use this medicine after the expiry date, which is stated on the blister and carton. The expiry date refers to the last day of that month. Do not throw away any medicines via wastewater or household waste. Ask your pharmacist how to throw away medicines you no longer use. These measures will help protect the environment.

Patient Information leaflet

Click here for the Patient Information leaflet of Pollenase Allergy and Hayfever Relief Tablets

Please read before using the product

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

You Might Also Like

Other Products From This Seller